Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 15, NWS Lake Charles, LA

March 17, 2021

NWS Lake Charles, LA issued this small craft advisory at Mar 17, 2021, 2:55 AM CDT. It took effect at Mar 17, 2021, 10:00 AM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Mar 17, 2021, 2:55 AM CDT (07:55 UTC)
In effect from
Mar 17, 2021, 10:00 AM CDT
Expired
Mar 19, 2021, 7:00 AM CDT
In force
45 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

555 
WHUS74 KLCH 170755
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
255 AM CDT Wed Mar 17 2021

GMZ472-171600-
/O.NEW.KLCH.MF.Y.0019.210317T1400Z-210317T1900Z/
/O.NEW.KLCH.SC.Y.0015.210317T1500Z-210318T0000Z/
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
255 AM CDT Wed Mar 17 2021

...DENSE FOG ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM
CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one quarter to one half mile. For the Small 
  Craft Advisory, south winds 15 to 20 kt with gusts up to 25 kt 
  and seas 4 to 7 feet expected.

* WHERE...Waters from Intracoastal City to Cameron LA from 20 to 
  60 NM.

* WHEN...For the Dense Fog Advisory, from 9 AM this morning to 2 
  PM CDT this afternoon. For the Small Craft Advisory, from 10 
  AM this morning to 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ450-452-470-171600-
/O.NEW.KLCH.MF.Y.0019.210317T1400Z-210317T1900Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
255 AM CDT Wed Mar 17 2021

...DENSE FOG ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM
CDT THIS AFTERNOON...

* WHAT...Dense fog will reduce visibility to one quarter to one 
  half mile.

* WHERE...Coastal waters from Cameron LA to High Island TX out 
  20 NM, Coastal waters from Intracoastal City to Cameron LA out 
  20 NM and Waters from Cameron LA to High Island TX from 20 to 
  60 NM.

* WHEN...From 9 AM this morning to 2 PM CDT this afternoon.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ475-171600-
/O.NEW.KLCH.SC.Y.0015.210317T1500Z-210318T0000Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
255 AM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
478 
WHUS74 KLCH 171941
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
241 PM CDT Wed Mar 17 2021

GMZ472-180345-
/O.CAN.KLCH.SC.Y.0015.000000T0000Z-210318T0000Z/
/O.NEW.KLCH.SC.Y.0016.210318T0400Z-210318T1800Z/
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
241 PM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM
CDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet expected.

* WHERE...Waters from Intracoastal City to Cameron LA from 20 to 
  60 NM.

* WHEN...From 11 PM this evening to 1 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-452-470-180345-
/O.NEW.KLCH.SC.Y.0016.210318T0400Z-210318T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
241 PM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM
CDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet expected.

* WHERE...Coastal waters from Cameron LA to High Island TX out 
  20 NM, Coastal waters from Intracoastal City to Cameron LA out 
  20 NM and Waters from Cameron LA to High Island TX from 20 to 
  60 NM.

* WHEN...From 11 PM this evening to 1 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ455-180345-
/O.EXB.KLCH.SC.Y.0015.000000T0000Z-210318T1800Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
241 PM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM.

* WHEN...Until 1 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ475-180345-
/O.EXT.KLCH.SC.Y.0015.000000T0000Z-210318T1800Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
241 PM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM.

* WHEN...Until 1 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
140 
WHUS74 KLCH 180234
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
934 PM CDT Wed Mar 17 2021

GMZ455-475-181300-
/O.CON.KLCH.SC.Y.0015.000000T0000Z-210318T1800Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
934 PM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM.

* WHEN...Until 1 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-452-470-472-181300-
/O.CON.KLCH.SC.Y.0016.210318T0400Z-210318T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
934 PM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet expected.

* WHERE...Coastal waters from Cameron LA to High Island TX out 
  20 NM, Coastal waters from Intracoastal City to Cameron LA out 
  20 NM and Waters from Cameron LA to High Island TX from 20 to 
  60 NM.

* WHEN...From 11 PM this evening to 1 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

K. Kuyper
128 
WHUS74 KLCH 180806
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
306 AM CDT Thu Mar 18 2021

GMZ455-475-190000-
/O.EXT.KLCH.SC.Y.0015.000000T0000Z-210319T0000Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
306 AM CDT Thu Mar 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM and Coastal waters from Lower 
  Atchafalaya River to Intracoastal City LA out 20 NM.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-452-470-472-190000-
/O.EXT.KLCH.SC.Y.0016.000000T0000Z-210319T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
306 AM CDT Thu Mar 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM, Waters from Intracoastal City to Cameron LA from 20 to 60 
  NM, Coastal waters from Intracoastal City to Cameron LA out 20 
  NM and Coastal waters from Cameron LA to High Island TX out 20 
  NM.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
916 
WHUS74 KLCH 182039
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
339 PM CDT Thu Mar 18 2021

GMZ455-475-190445-
/O.EXT.KLCH.SC.Y.0015.000000T0000Z-210319T1200Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
339 PM CDT Thu Mar 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM and Coastal waters from Lower 
  Atchafalaya River to Intracoastal City LA out 20 NM.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-452-470-472-190445-
/O.EXT.KLCH.SC.Y.0016.000000T0000Z-210319T1200Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
339 PM CDT Thu Mar 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM, Waters from Intracoastal City to Cameron LA from 20 to 60 
  NM, Coastal waters from Intracoastal City to Cameron LA out 20 
  NM and Coastal waters from Cameron LA to High Island TX out 20 
  NM.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
693 
WHUS74 KLCH 190250
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
950 PM CDT Thu Mar 18 2021

GMZ455-475-191200-
/O.CON.KLCH.SC.Y.0015.000000T0000Z-210319T1200Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
950 PM CDT Thu Mar 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM and Coastal waters from Lower 
  Atchafalaya River to Intracoastal City LA out 20 NM.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-452-470-472-191200-
/O.CON.KLCH.SC.Y.0016.000000T0000Z-210319T1200Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
950 PM CDT Thu Mar 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM, Waters from Intracoastal City to Cameron LA from 20 to 60 
  NM, Coastal waters from Intracoastal City to Cameron LA out 20 
  NM and Coastal waters from Cameron LA to High Island TX out 20 
  NM.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
995 
WHUS74 KLCH 190918
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
418 AM CDT Fri Mar 19 2021

GMZ455-475-191200-
/O.CON.KLCH.SC.Y.0015.000000T0000Z-210319T1200Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
418 AM CDT Fri Mar 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM and Coastal waters from Lower 
  Atchafalaya River to Intracoastal City LA out 20 NM.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-452-470-472-191200-
/O.CON.KLCH.SC.Y.0016.000000T0000Z-210319T1200Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
418 AM CDT Fri Mar 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM, Waters from Intracoastal City to Cameron LA from 20 to 60 
  NM, Coastal waters from Intracoastal City to Cameron LA out 20 
  NM and Coastal waters from Cameron LA to High Island TX out 20 
  NM.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 10:06 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Mar 16, 10:06 PM CDT, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1006 PM CDT Tue Mar 16 2021

.UPDATE...
Most of the storms have tracked into Mississippi and across
northern Louisiana where the location of the best moisture is
currently pooling. Back to the northwest over north Texas is the
next weather maker that is on track to drop down into southeast
Texas and coastal Louisiana during the day tomorrow. As a matter
of fact it will be a series of fast moving fronts this time
around that will push through dropping Thursday morning lows in
the upper 40s to lower 50s by sunrise. Storms are expected ahead
of the first front with the second one coming in with the drier
and cooler air. As this system is moving fast not looking for
large rainfall totals and for the threat for severe wx... this
looks to be focused north and northeast into Arkansas... northern
Mississippi... Tennessee... and Alabama. It is not out of the
question of getting a severe thunderstorm or two. That potential
looks to be focused in central Louisiana tmrw afternoon.

Tonight... looking at cloudy skies maybe some areas of fog
developing on southeast winds. Current zones are fine with no
updates planned.

&&

.PREV DISCUSSION... /issued 616 PM CDT Tue Mar 16 2021/

DISCUSSION...
00Z TAFS.

AVIATION...
VFR conditions expected to transition to MVFR ceilings by or
after 06z overnight. SHRA/VCTS expected shortly after daybreak
Wednesday at all sites. The best chance of SHRA/TSRA (severe TSRA
over C LA) will likely come with individual cells and/or line of
TSRA by late morning over BPT, and AEX/LCH/LFT/ARA for the
afternoon hours, placing prob30 group for stronger TSRA and lower
visibilities/ceilings.

DML

PREV DISCUSSION... /issued 317 PM CDT Tue Mar 16 2021/

DISCUSSION...
Seeing some showers and a few thunderstorms move north across the
region today. Most of the activity is north of the I-10 corridor.
Temperatures are in the upper 70s to lower 80s, with strong south
winds gusting over 20 mph at times.

I do expect some patchy fog to form again this evening in the
coastal water off of southeast Texas and southwest Louisiana, and
it could extend as far inland as the I-10 corridor. However at
this point I do not expect it to reach dense fog criteria.

The big weather features for tomorrow is the cold front passage,
and possibilities of severe storms. SPC has parts of central
Louisiana in an enhanced risk, while the slight risk extends
across all of south central Louisiana and parts of southwest
Louisiana and east Texas.

Looking at the hi-res models, most indicators show the potential
for the strongest storms will be up in AR/TN/MS/AL. Due to the
uncertainty of the forecast, it is reasonable for SPC to extend
the slight risk into our area.

The timing of the cold front and possible line of storms is late
morning for east Texas, near noon in southeast Texas, early
afternoon in southwest and central Louisiana, and late afternoon
in south central Louisiana.

I do expect tomorrow will be windy as well. So far, it is below
wind advisory criteria, with gusts under 30 mph during the day on
Wednesday.

Temperatures will cool behind the front, and dry weather is
expected Thursday through the weekend. Saying temperatures will
cool is simply related to the above normal temperatures we have
been seeing the past 3-5 days. In actuality, temperatures will
return to near normal readings Thursday through the weekend.

Rain chances return to the forecast early next week as winds
shift back to the south, and temperatures will warm up again.

MARINE...
The moderate onshore flow will continue for another 24 hours or
so, then turn to offshore behind the cold front Wednesday night. I
am expecting some fog tonight, but not to the criteria for dense
fog.

Winds will continue to be in the 15+kt range, a little below small
craft advisory criteria. Will need to monitor to see if it can get
over 20kt tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  68  79  48  66 /  30  90  30   0
LCH  69  79  50  71 /  10  80  20   0
LFT  69  81  52  69 /  10  80  50   0
BPT  68  79  50  70 /  10  80  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

PUBLIC...19
Hazardous weather outlook, Mar 16, 3:26 PM CDT, 11 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
326 PM CDT Tue Mar 16 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-172030-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
326 PM CDT Tue Mar 16 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Showers and a few thunderstorms are possible. Otherwise, hazardous
weather is not anticipated.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A robust cold front is expected to move through the region on
Wednesday. Showers and thunderstorms are expected ahead of and along
the front, and strong to severe storms are possible. Tornadoes,
hail, and damaging wind gusts are all potential hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-172030-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
326 PM CDT Tue Mar 16 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light onshore flow becomes more moderate by early Wednesday ahead of
a cold frontal boundary advancing into the region. Showers and
thunderstorms will be possible with this from Wednesday into early
Thursday. Moderate offshore flow develops by Thursday behind this
cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 2:53 AM CDTWind AdvisoryLCHAvoyelles, Cameron, Evangeline, Lafayette, Saint Landry, Saint Martin16 hr
Mar 17, 2:55 AM CDTMarine Dense Fog AdvisoryLCH11 hr
Mar 17, 12:39 PM CDTSpecial Weather StatementLCHCameron51 min
Mar 17, 12:48 PM CDTSpecial Weather StatementLCHCalcasieu42 min
Mar 17, 1:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion36 min
Mar 17, 1:33 PM CDTSpecial Marine WarningLCH57 min
Mar 17, 1:40 PM CDTSpecial Weather StatementLCHAllen35 min
Mar 17, 1:46 PM CDTSpecial Weather StatementLCHVernon29 min
Mar 17, 2:01 PM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis44 min
Mar 17, 2:30 PM CDTSpecial Marine WarningLCH60 min
Mar 17, 2:32 PM CDTSpecial Weather StatementLCHBeauregard43 min
Mar 17, 2:41 PM CDTSmall Craft AdvisoryLCH40 hr
Mar 17, 3:03 PM CDTSpecial Weather StatementLCHVermilion42 min
Mar 17, 3:28 PM CDTSpecial Marine WarningLCH62 min
Mar 17, 3:42 PM CDTSpecial Weather StatementLCHRapides48 min
Mar 17, 3:44 PM CDTSpecial Weather StatementLCHSaint Martin46 min
Mar 17, 3:53 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary52 min
Mar 17, 3:58 PM CDTSevere Thunderstorm WarningLCHCameron, Vermilion62 min
Mar 17, 4:19 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion44 min
Mar 17, 4:35 PM CDTSpecial Marine WarningLCH55 min
Mar 17, 4:49 PM CDTSpecial Weather StatementLCHSaint Martin41 min
Mar 17, 5:00 PM CDTSpecial Weather StatementLCHAcadia, Saint Landry30 min
Mar 17, 5:31 PM CDTSpecial Marine WarningLCH89 min
Mar 17, 6:08 PM CDTSpecial Weather StatementLCHIberia, St. Mary97 min
Mar 17, 6:21 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary39 min
Mar 17, 11:34 AM CDTSpecial Weather StatementLCHTyler11 min
Mar 17, 12:17 PM CDTSpecial Weather StatementLCHOrange28 min
Mar 17, 12:21 PM CDTSpecial Weather StatementLCHHardin39 min
Mar 17, 12:56 PM CDTSpecial Weather StatementLCHJasper, Newton34 min
Mar 17, 1:22 PM CDTSpecial Weather StatementLCHNewton23 min
Mar 17, 1:35 PM CDTSpecial Weather StatementLCHOrange25 min
Mar 17, 2:00 PM CDTSpecial Weather StatementLCHOrange30 min

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.